# SDR ASAA12511402

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,561 hours, 5,406 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16F147
- Condition: Failed
- Location: Weather Radar
- Part time: 15,558 hours, 5,643 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN POWER WAS TRANSFERED TO APU POWER PWS FAIL ILLUMINATED.  ACFT GROUNDED. VERIFIED ALL RADAR & TERRAIN BUSES ARE ACTIVE AND VALID.  UNABLE TO CLEAR PWS FAIL.  RADAR RT FAILS SELF TEST WITH WEATHER RADAR TRANSCEIVER & PWS FAIL ANNUNCIATED AT END OF TEST. R & R WEATHER RADAR TRANSCEIVER IAW AMM 34-43-41.  SYS OPS CHECKED OK.
